MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4) medical records ad 24 may 2021 were reviewed 06/07/2021.On (b)(6) 2017, the patient had a left total knee arthroplasty.Depuy components, including depuy patella and depuy cement x1.On (b)(6) 2018, the patient had a removal of prosthesis, total knee arthroplasty to address, infection, and loose tibial component.Prior to surgery, the patient was noted to have had pain.During the procedure, the surgeon observed significant purulence, synovitis, and tibial tray loosening at the implant/cement interface.Competitor components were used during this procedure.Doi: (b)(6) 2017 dor: (b)(6) 2018 (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM LT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11995411
Report Number1818910-2021-12583
Device Sequence Number922243
Product Code JWH
UDI-Device Identifier10603295041702
UDI-Public10603295041702
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-10-125
Device Catalogue Number150410125
Device Lot Number8005469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/17/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FB INSRT SZ 5 6MM; ATTUNE PS FEM LT SZ 5 NAR CEM; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR